# SDR DALA1143750915

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 62,073 hours, 48,429 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JAX DUE TO SMOKE IN THE CABIN, LAVATORY SMOKE DETECTORS DID NOT SOUND, SMOKE DISSIPATED AFTER LANDING.  BORESCOPE BOTH ENGINES - NO FAULTS FOUND.  RAN ENGINES AT POWER, NO ODORS OR SMOKE.  PERFORMED OPN 5089.  RAN ENGINES AGAIN - STILL NO ODORS OR SMOKE.  WILL POSITION FERRY TO ATL.
